# SDR WTAA950255

- Difficulty date: September 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 780
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 9005EN38
- Condition: Failed
- Location: Nlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAX - NOSE LANDING GEAR GREEN INDICATION LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  MAINTENANCE REPLACED NOSE LANDING GEAR DOWN LOCK MICROSWITCH.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED NOSE LANDING GEAR DOWN LOCK MICROSWITCH.  GEAR INDICATION NORMAL DURING GEAR RETRACTION TEST.  AIRCRAFT RETURNED TO SERVICE.  (M)
